# SDR UIEA2017121302401

- Difficulty date: December 8, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,883 hours, 18,396 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: 286T5320001
- Condition: Damaged
- Location: Bleed Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG BLEED LIGHT ON.( REMOVED AND REPLACED WIRE W5310-20-18 IAW WDM 36-11-61 AND SWPM 20-10-11, 20-30-11 AND 20-61-11. OPS CHECK GOOD IAW AMM 36-11-07. )
